# SDR IPXA99557903

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX598721
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - RIGHT HYD PUMP LIGHT ILLUMINATED WITH EICAS MESSAGE.  REMOVED AND REPLACED RIGHT HYD EDP IAW AMM 29-11-05-4.  NO LEAKS NOTED.  OPS NORMAL.
